# SDR MASA2011012001736

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 16,033 hours, 12,623 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal Block
- Condition: Smoke
- Location: Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM LT WINDOW LOWER TERMINAL BLOCK.  MX INSP LT WINDOW TERM BLOCK NO DAMAGE NOTED.
